# SDR 97ZZZM1211

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- Engine: Garrtt TPE33111U
- System (JASC): 7320 · Fuel Controlling System
- Part: P2t2 Sensor
- Condition: Frozen
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE FROM ANC TO BET, THERE WAS A DROP IN TORQUE AND EGT ON THE RIGHT ENGINE.  THE CREW DID AN AIR TURNBACK ANC.  MAINTENANCE DETERMINED THAT THE P2T2 SENSOR FROZE DURING FLIGHT.  MAINTENANCE THE COMPLIED WITH PARA B OF AD 97-15-10 BY COMPLYING WITH ALLIED SIGNAL SB TPE 331-73-0235.  PARAGRAPH A OF THE AD WAS NOT APPLICABLE.  (M)
